# SDR E4EB2015120804

- Difficulty date: September 22, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR A016127, FOUND LONGERON 36 AT STATION 612 - 712 WITH EXFOLIATION.  REMOVED LONGERON 36, 2 EACH EXTRUSION.   FABRICATED  NEW LONGERON 36 & INSTALLED IAW 008-5310-38-A6024.
